# SDR ABXA9701702

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 5910163173
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE ON THE AFT SIDE OF THE AFT PRESSURE BULKHEAD WAS FOUND CRACKED.  THE ANGLE WAS REPLACED IAW DC-9 SRM.
